Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/10044
Title: Imbedding conditions for normal matrices
Authors: Queiró, João Filipe 
Duarte, António Leal 
Keywords: Normal matrix; Principal submatrix; Compression; Eigenvalues; Interlacing; Lexicographic order
Issue Date: 2009
Citation: Linear Algebra and its Applications. 430:7 (2009) 1806-1811
URI: http://hdl.handle.net/10316/10044
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
ficheiro.pdf122.13 kBAdobe PDFView/Open
Show full item record

Page view(s)

137
checked on Jan 20, 2020

Download(s) 50

194
checked on Jan 20, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.